# SDR EIA2005128

- Difficulty date: June 14, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 84,414 hours, 19,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGED ON FUSELAGE BELLY STA 2180 BL 0.  SKIN REPLACEMENT COMPLIED WITH PER B 747 SRM 53-30-03 IN CONJUNCTION WITH NON-ROUTINE CARD 1095.
